# SDR CALA2013072990034

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BS 1022, STR 17L, RBL 70 JUST BELOW RT AFT OVERWING EXIT AT FLOOR LEVEL.   R & R WEB IAW ECRA 5311-01619 AND REO-M0705, REV 1R. MAJOR REPAIR.
